# SDR TX9Y20110922002

- Difficulty date: September 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1920 RT FRAME INNER CHORD FOUND CORROSION.  REMOVE THE CORROSION AS PER SRM 51-10-01.  CHECK THE ALLOWABLE WITHIN SRM LIMIT AS PER SRM 53-10-01.
